Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

... help?

my stomach hurts. It started hurting when I was eating. I get random stomach aches sometimes, so I hope it's one of them because I haven't had one in awhile. Can it be accutane though? I'm on it for 2.5 days. It can't give me side effects like this yet, can it?

Yeah it dries skin up fast, but it won't start 'damaging the internal organs" like they say, can it? Should I tell my derm? Am I gonna have stomach problems for the rest of my life??? I dont want to have acne sad.gif I'd rather get random stomach aches for the rest of my life. Not everyday of course....

damn im scared

maybe it's gas hm..I get that sometimes while I eat, or right after.

I took painkillers. I can take them on accutane right?

HELP ME what is it?sad.gif

Share this post


Link to post
Share on other sites

Don't worry. I had really horrible stomach pain and diarrhea on my second day. It was just that one day.

Share this post


Link to post
Share on other sites
... help?

my stomach hurts. It started hurting when I was eating. I get random stomach aches sometimes, so I hope it's one of them because I haven't had one in awhile. Can it be accutane though? I'm on it for 2.5 days. It can't give me side effects like this yet, can it?

Yeah it dries skin up fast, but it won't start 'damaging the internal organs" like they say, can it? Should I tell my derm? Am I gonna have stomach problems for the rest of my life??? I dont want to have acne sad.gif I'd rather get random stomach aches for the rest of my life. Not everyday of course....

damn im scared

maybe it's gas hm..I get that sometimes while I eat, or right after.

I took painkillers. I can take them on accutane right?

HELP ME what is it?sad.gif

Share this post


Link to post
Share on other sites

It is ok sweetie, are you taking it with food? Not just a little something, a meal? You really need to take it after you eat a meal. I have never had a pain cuz I take it with right after dinner. Your only on day two so it really has not absorbed into you that much yet, but if it is still buggin ya in the morning call your derm to be on the safe side, and if it is Monday where ever you are in the world now, then give the a holla now!

Lemme know how it turns out.....

Share this post


Link to post
Share on other sites
Guest Craigems

yeh for the first week i was getting abnormal things happening. Your body just adjusts through the second week. its all sweet.

The internal organs of the body are some of the toughest things in your body and can withstand alot of toxins so dont worry they adapt.

Share this post


Link to post
Share on other sites

I dunno. I don't really want to call a doc. If it becomes like an every day issue than I will.

Yeah I'm taking it with meals, not just small meals - big meals... so I'm ok there.

Yeah I will probably see if it's going to continue over the next two weeks or so. It really feels like my random gas attacks. It doesn't just hurt in the stomach. It hurts everywhere. again, it's my gas attack...... at least it seems like it is, because my normally flat stomach seems huge.

Plus, I have my period. My period pain is different than this, but I guess it could have affected my gas problem.

Share this post


Link to post
Share on other sites

My body went through hell during the first week as I was adjusting to the drug. Lots of stomach pain and diarrhea, but I decided to give it a week before I would call the doctor. It all resolved during that initial week. It was uncomfortable and difficult, however, and I would definitely recommend slowly ramping up the dosage rather than jumping in full steam ahead. berry

Share this post


Link to post
Share on other sites
My body went through hell during the first week as I was adjusting to the drug. Lots of stomach pain and diarrhea, but I decided to give it a week before I would call the doctor. It all resolved during that initial week. It was uncomfortable and difficult, however, and I would definitely recommend slowly ramping up the dosage rather than jumping in full steam ahead. berry

Share this post


Link to post
Share on other sites

I'm not surprised your body is struggling a bit. I had trouble starting out at 40...but every body is different, I suppose. That said, however, I don't think they determine the starting dose on your blood work, but on the personal preference and accumulated experience of the derm. berry

Share this post


Link to post
Share on other sites
I had stomach aches too. But it went away and I concluded it was what I was eating that caused it. IT's normal to be paranoid about the accutane and think that everything that goes wrong is from the tane.

Share this post


Link to post
Share on other sites

it s better to start with 20mgs so your body adjust well to the drug

then when you go to a higher dose you ll be fine

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×